# SDR TWAA9803702

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 591009113
- Condition: Punctured
- Location: Fwd Fuselage
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MSY - FLT 8689 - CREW REPORTED LOUD BANG FROM NOSE OF AIRCRAFT, MADE UNSCHEDULED LANDING AT MSY.  FOUND BIRD STRIKE TO RADOME AT 9 O'CLOCK POSITION.  REPLACED RADOME AND REPAIRED METAL DAMAGE AT THE JOINT BETWEEN RADOME AND FUSELAGE.  CHECK-C 2-11-98 STL.  (M)
